RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 1, Pages 62–97 (Mi tvp4432)  

This article is cited in 11 scientific papers (total in 11 papers)

Nonuniform estimates of convergence rate in the central limit theorem

Yu. S. Nefedova, I. G. Shevtsova

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

DOI: https://doi.org/10.4213/tvp4432

Full text: PDF file (1145 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:1, 28–59

Bibliographic databases:

Received: 11.03.2011

Citation: Yu. S. Nefedova, I. G. Shevtsova, “Nonuniform estimates of convergence rate in the central limit theorem”, Teor. Veroyatnost. i Primenen., 57:1 (2012), 62–97; Theory Probab. Appl., 57:1 (2013), 28–59

Citation in format AMSBIB
\Bibitem{NefShe12}
\by Yu.~S.~Nefedova, I.~G.~Shevtsova
\paper Nonuniform estimates of convergence rate in the central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 1
\pages 62--97
\mathnet{http://mi.mathnet.ru/tvp4432}
\crossref{https://doi.org/10.4213/tvp4432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201637}
\zmath{https://zbmath.org/?q=an:06176059}
\elib{http://elibrary.ru/item.asp?id=20732942}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 1
\pages 28--59
\crossref{https://doi.org/10.1137/S0040585X97985789}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315946800002}
\elib{http://elibrary.ru/item.asp?id=20442535}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84877000363}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4432
  • https://doi.org/10.4213/tvp4432
  • http://mi.mathnet.ru/eng/tvp/v57/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    See also

    This publication is cited in the following articles:
    1. M. E. Grigor'eva, S. V. Popov, “An upper bound for the absolute constant in the nonuniform version of the Berry-Esseen inequalities for nonidentically distributed summands”, Dokl. Math., 86:1 (2012), 524–526  crossref  mathscinet  zmath  isi  elib
    2. I. G. Shevtsova, “Ob absolyutnykh konstantakh v neravenstve Berri–Esseena i ego strukturnykh i neravnomernykh utochneniyakh”, Inform. i ee primen., 7:1 (2013), 124–125  mathnet
    3. I. Shevtsova, “On the accuracy of the approximation of the complex exponent by the first terms of its Taylor expansion with applications”, J. Math. Anal. Appl., 418:1 (2014), 185–210  crossref  mathscinet  zmath  isi  elib
    4. I. G. Shevtsova, “On the absolute constants in the Berry-Esseen-type inequalities”, Dokl. Math., 89:3 (2014), 378–381  crossref  crossref  mathscinet  zmath  zmath  isi  elib
    5. A. Lauer, H. Zaehle, “Nonparametric estimation of risk measures of collective risks”, Statist. Risk Model., 32:2 (2015), 89–102  crossref  mathscinet  zmath  isi
    6. S. G. Bobkov, “Proximity of probability distributions in terms of Fourier–Stieltjes transforms”, Russian Math. Surveys, 71:6 (2016), 1021–1079  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. I. G. Shevtsova, “A moment inequality with application to convergence rate estimates in the global CLT for Poisson-binomial random sums”, Theory Probab. Appl., 62:2 (2018), 278–294  mathnet  crossref  crossref  mathscinet  isi  elib
    8. V. Korolev, A. Dorofeeva, “Bounds of the accuracy of the normal approximation to the distributions of random sums under relaxed moment conditions?”, Lith. Math. J., 57:1 (2017), 38–58  crossref  mathscinet  zmath  isi  scopus
    9. I. Shevtsova, “On the absolute constants in Nagaev-Bikelis-type inequalities”, Inequalities and Extremal Problems in Probability and Statistics: Selected Topics, ed. Pinelis I., Academic Press Ltd-Elsevier Science Ltd, 2017, 47–102  crossref  mathscinet  isi
    10. S. G. Bobkov, “Berry-Esseen bounds and Edgeworth expansions in the central limit theorem for transport distances”, Probab. Theory Relat. Field, 170:1-2 (2018), 229–262  crossref  mathscinet  zmath  isi
    11. V. Yu. Korolev, A. V. Dorofeeva, “O neravnomernykh otsenkakh tochnosti normalnoi approksimatsii dlya raspredelenii nekotorykh sluchainykh summ pri oslablennykh momentnykh usloviyakh”, Inform. i ee primen., 12:4 (2018), 86–91  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:427
    Full text:68
    References:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019